Cauchy problem for Boltzmann's linearized equation
Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1104-1106
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_5_a15,
author = {A. A. Arsen'ev},
title = {Cauchy problem for {Boltzmann's} linearized equation},
journal = {Doklady Akademii Nauk},
pages = {1104--1106},
year = {1965},
volume = {163},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a15/}
}
A. A. Arsen'ev. Cauchy problem for Boltzmann's linearized equation. Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1104-1106. http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a15/